Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 9, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 28, 2014, 5:04 PM CDT for 4 counties in Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2014, 5:04 PM CDT (22:04 UTC)
- Expired
- Mar 28, 2014, 5:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895
WUUS54 KTSA 282204
SVRTSA
OKC021-091-101-135-282245-
/O.NEW.KTSA.SV.W.0009.140328T2204Z-140328T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT FRI MAR 28 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 545 PM CDT
* AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OKTAHA...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...SUMMIT...KEEFETON...
BRAGGS...GREENLEAF STATE PARK...WEBBERS FALLS...GORE...PUMPKIN
CENTER...LAKE TENKILLER STATE PARK...BOX AND COOKSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3579 9492 3552 9489 3549 9553 3566 9557
TIME...MOT...LOC 2204Z 260DEG 36KT 3558 9545
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
431
WWUS54 KTSA 282223
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 PM CDT FRI MAR 28 2014
OKC091-282233-
/O.CAN.KTSA.SV.W.0009.000000T0000Z-140328T2245Z/
MCINTOSH OK-
523 PM CDT FRI MAR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCINTOSH COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3570 9536 3579 9492 3552 9489 3550 9525
TIME...MOT...LOC 2223Z 260DEG 36KT 3562 9520
$$
OKC021-101-135-282245-
/O.CON.KTSA.SV.W.0009.000000T0000Z-140328T2245Z/
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
523 PM CDT FRI MAR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SEQUOYAH...EAST CENTRAL MUSKOGEE AND SOUTH CENTRAL CHEROKEE COUNTIES
UNTIL 545 PM CDT...
AT 521 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENLEAF
STATE PARK...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...GREENLEAF STATE PARK...
WEBBERS FALLS...GORE...PUMPKIN CENTER...LAKE TENKILLER STATE
PARK...BOX AND COOKSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3570 9536 3579 9492 3552 9489 3550 9525
TIME...MOT...LOC 2223Z 260DEG 36KT 3562 9520
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:57 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Mar 28, 2:57 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 257 PM CDT FRI MAR 28 2014 .DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE ONGOING THIS AFTERNOON ACROSS A GOOD CHUNK OF EASTERN OKLAHOMA AND INTO NORTHWEST ARKANSAS...PRIMARILY TO THE NORTH OF A LARGELY STALLED FRONT STRETCHING ACROSS SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. ADDITIONAL STORMS ARE BEGINNING TO DEVELOP ALONG THE FRONT IN NORTHERN AND CENTRAL TEXAS...WITH FURTHER DEVELOPMENT POSSIBLE NORTHEASTWARD INTO FAR SOUTHEAST OKLAHOMA POSSIBLE LATER THIS AFTERNOON/EVENING. ELEVATED INSTABILITY SUFFICIENT ENOUGH TO SUPPORT SEVERE HAIL...ALTHOUGH REPORTS TO THIS POINT HAVE INDICATED SUB SEVERE HAIL WITH THE CURRENT ACTIVITY. THE UPPER WAVE RESPONSIBLE FOR THE ONGOING STORMS WILL MOVE EAST OF THE AREA TONIGHT...WITH COVERAGE DIMINISHING THROUGH THE EVENING. CLEARING SKIES OVERNIGHT...ESPECIALLY ACROSS NORTHEAST OKLAHOMA WILL LEAD TO COOLER TEMPERATURES BY TOMORROW MORNING. SOME SPOTS NEAR THE KANSAS BORDER MAY DROP TO AT OR NEAR FREEZING. THE WEEKEND SHOULD BEGIN ON A PLEASANT NOTE TOMORROW...WITH SUNNY SKIES...LIGHTER WINDS...AND HIGHS IN THE 60S. VERY HIGH FIRE DANGER WILL OCCUR SUNDAY...PERHAPS BLEEDING OVER INTO MONDAY AFTERNOON ALSO. PARTS OF THE AREA WILL APPROACH RED FLAG CRITERIA ON SUNDAY...WITH WELL ABOVE NORMAL TEMPERATURES...NEARING 80 DEGREES...LOW RELATIVE HUMIDITIES NEAR 25 PERCENT...AND SOUTHERLY WINDS GUSTING ABOVE 30 MPH. WOULD NOT BE SURPRISED TO EVENTUALLY SEE AT LEAST A FIRE WEATHER WATCH ISSUED FOR PARTS OF THE AREA SUNDAY. LATE SUNDAY NIGHT AND INTO MONDAY A FRONT WILL MOVE TOWARD THE AREA...WITH LOW THUNDERSTORM CHANCES ALONG AND AHEAD OF IT. MOISTURE SHOULD BE SOMEWHAT LIMITED. THE FRONT WILL STALL ACROSS PARTS OF SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...AND MOVE NORTHWARD AS A WARM FRONT TUESDAY AND TUESDAY NIGHT. LOW THUNDERSTORM CHANCES WILL ACCOMPANY THIS FRONTAL MOVEMENT AS WELL. THE NEXT SHOT OF SEVERE WEATHER WILL COME MAINLY WEDNESDAY AND WEDNESDAY NIGHT AS THE AFOREMENTIONED FRONT MOVES BACK SOUTHWARD AS A LARGE UPPER STORM SYSTEM SWINGS INTO THE SOUTHERN PLAINS REGION. CURRENTLY APPEARS THAT THERE WILL BE TWO MAIN TIME PERIODS FOR STORMS AHEAD OF THE FRONTAL PASSAGE...ONE DURING THE DAY WEDNESDAY AND THE OTHER WEDNESDAY EVENING. SOME STORMS COULD LINGER INTO THURSDAY. MODEL INCONSISTENCIES EXIST FOR THE FRIDAY AND INTO SATURDAY FORECAST...SO HAVE GONE AHEAD AND LEFT THE FORECAST DRY BEYOND THURSDAY. TEMPERATURES COULD ALSO GET CHILLY DURING THAT PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TUL 36 67 42 78 / 10 0 0 0 FSM 42 67 40 76 / 60 0 0 0 MLC 40 68 42 76 / 20 0 0 0 BVO 32 67 38 77 / 10 0 0 0 FYV 34 61 32 72 / 50 0 0 0 BYV 38 60 37 72 / 60 0 0 0 MKO 37 66 40 76 / 20 0 0 0 MIO 36 62 38 76 / 20 0 0 0 F10 38 66 42 76 / 10 0 0 0 HHW 43 71 40 76 / 20 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....22
Hazardous weather outlook, Mar 28, 5:00 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT FRI MAR 28 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT FRI MAR 28 2014
...LIMITED SEVERE WEATHER POTENTIAL CONTINUES INTO THE EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...EAST
OF HIGHWAY 75.
ONSET...ONGOING...ENDING BY 9 PM.
DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EARLY EVENING ACROSS
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH A FEW OF THE STORMS COULD
PRODUCE LARGE HAIL AND DAMAGING WINDS THROUGH ABOUT 8 TO 9 PM.
MOST OF THE PRECIPITATION IS EXPECTED TO SHIFT EAST OF THE AREA BY
MID TO LATE EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL...HIGH WIND POTENTIAL.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
WILDFIRE POTENTIAL WILL INCREASE NOTICEABLY ON SUNDAY AS GUSTY SOUTH
WINDS AND LOW HUMIDITIES RETURN. A SLIGHT CHANCE OF THUNDERSTORMS
WILL EXIST SUNDAY NIGHT THROUGH MONDAY...OTHERWISE GUSTY WINDS AND
HEIGHTENED FIRE WEATHER CONCERNS WILL CONTINUE. LOW THUNDERSTORM
CHANCES WILL CONTINUE ON TUESDAY...WITH MORE WIDESPREAD THUNDERSTORMS
EXPECTED WEDNESDAY INTO THURSDAY. THE WEATHER PATTERN FOR MID TO LATE
NEXT WEEK CONTINUES TO APPEAR SUPPORTIVE OF SEVERE WEATHER.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
THERE WILL BE AN INCREASE IN MEDIA ATTENTION REGARDING THE
SEVERE WEATHER POTENTIAL FOR MID TO LATE NEXT WEEK. UNDERSTAND
THIS POTENTIAL DOES EXIST...HOWEVER DETAILS AND POTENTIAL
IMPACTS REMAIN UNCERTAIN AND ANY STATEMENTS OTHERWISE SHOULD
BE MET WITH SKEPTICISM.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Mar 28, 3:49 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT FRI MAR 28 2014
ARZ001-010-OKZ063-068-069-282115-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-WASHINGTON AR-
349 PM CDT FRI MAR 28 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN BENTON AND WESTERN WASHINGTON
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
AT 348 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SCRAPER TO 3 MILES NORTH OF PROCTOR TO 3 MILES
SOUTHWEST OF CHRISTIE...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...BARON...CHRISTIE...
PROCTOR...WESTVILLE...BALLARD...WATTS...WEST SILOAM SPRINGS...
SCRAPER...SILOAM SPRINGS...LAKE FRANCIS...LINCOLN...PRAIRIE GROVE...
SUMMERS...RHEA...VINEY GROVE...CINCINNATI...WEDINGTON...NATURAL FALLS
STATE PARK AND PRAIRIE GROVE BATTLEFIELD STATE PARK.
A WIND GUST TO 42 MPH WAS REPORTED AT THE TAHLEQUAH MESONET STATION
330 PM.
THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND WIND GUSTS TO 40 MPH.
LAT...LON 3625 9453 3610 9436 3595 9428 3588 9478
3600 9486 3611 9497
TIME...MOT...LOC 2048Z 259DEG 38KT 3610 9484 3601 9475
3592 9470
LACYLocal storm report, Mar 28, 4:03 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT FRI MAR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST 1 NW TAHLEQUAH 35.93N 94.98W
03/28/2014 U0 MPH CHEROKEE OK PUBLIC
SHINGLES BLOWN OFF A STRUCTURE. PRIVACY FENCE BLOWN DOWN.
&&
GEWLocal storm report, Mar 28, 4:04 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT FRI MAR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 5 WNW WESTVILLE 36.02N 94.65W
03/28/2014 M72 MPH ADAIR OK MESONET
&&
CKHSpecial weather statement, Mar 28, 4:13 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT FRI MAR 28 2014
OKZ065-066-071-282145-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
413 PM CDT FRI MAR 28 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 413 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
PHAROAH...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...PHAROAH...OKMULGEE...
HENRYETTA...DEWAR...HOFFMAN...GRAYSON AND SCHULTER.
THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND
WIND GUSTS TO 40 MPH.
LAT...LON 3565 9592 3544 9579 3539 9615 3550 9622
TIME...MOT...LOC 2113Z 244DEG 22KT 3546 9608
LACYSpecial weather statement, Mar 28, 4:42 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CDT FRI MAR 28 2014
ARZ001-002-010-011-282230-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
442 PM CDT FRI MAR 28 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...SOUTHERN CARROLL...NORTHERN MADISON AND
NORTHEASTERN WASHINGTON
AT 442 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF SONORA TO GOSHEN TO
ELKINS...MOVING EAST AT 50 MPH.
A LARGE PORTION OF EASTERN BENTON...SOUTHERN CARROLL...NORTHERN
MADISON AND NORTHEASTERN WASHINGTON COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 530 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9405 3610 9403 3624 9415 3643 9331
3641 9329 3612 9329
TIME...MOT...LOC 2142Z 258DEG 43KT 3623 9402 3612 9392
3598 9395Local storm report, Mar 28, 5:02 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT FRI MAR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL HITCHITA 35.52N 95.75W
03/28/2014 E1.25 INCH MCINTOSH OK PUBLIC
&&
CKHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 9:27 PM CDT | Special Weather Statement | TSA | Adair | 48 min |
| Mar 27, 9:52 PM CDT | Special Weather Statement | TSA | Sequoyah | 23 min |
| Mar 27, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 39 min |
| Mar 27, 10:14 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Mar 27, 10:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 39 min |
| Mar 27, 10:54 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 51 min |
| Mar 27, 11:03 PM CDT | Special Weather Statement | TSA | Haskell | 42 min |
| Mar 28, 2:34 AM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Mar 28, 3:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 28, 1:37 PM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Mar 28, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 33 min |
| Mar 28, 1:47 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| Mar 28, 2:28 PM CDT | Special Weather Statement | TSA | Wagoner | 32 min |
| Mar 28, 2:43 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Mar 28, 2:54 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 51 min |
| Mar 28, 3:04 PM CDT | Special Weather Statement | TSA | Cherokee | 26 min |
| Mar 28, 3:30 PM CDT | Special Weather Statement | TSA | Cherokee | 30 min |
| Mar 28, 3:34 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| Mar 28, 3:49 PM CDT | Special Weather Statement | TSA | Adair | 26 min |
| Mar 28, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Mar 28, 4:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Mar 28, 4:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 49 min |
| Mar 28, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.